RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 3, Pages 467–469 (Mi mz10760)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Remarks on Minorants of Laplacians on a Geometric Graph

A. A. Vladimirov

Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow

Keywords: geometric graph, minorant of eigenvalues, Laplacian pencil.

DOI: https://doi.org/10.4213/mzm10760

Full text: PDF file (304 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:3, 519–521

Bibliographic databases:

Received: 15.04.2015

Citation: A. A. Vladimirov, “Remarks on Minorants of Laplacians on a Geometric Graph”, Mat. Zametki, 98:3 (2015), 467–469; Math. Notes, 98:3 (2015), 519–521

Citation in format AMSBIB
\Bibitem{Vla15}
\by A.~A.~Vladimirov
\paper Remarks on Minorants of Laplacians on a Geometric Graph
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 3
\pages 467--469
\mathnet{http://mi.mathnet.ru/mz10760}
\crossref{https://doi.org/10.4213/mzm10760}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438503}
\elib{https://elibrary.ru/item.asp?id=24073757}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 3
\pages 519--521
\crossref{https://doi.org/10.1134/S0001434615090187}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000363520200018}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944894624}


Linking options:
  • http://mi.mathnet.ru/eng/mz10760
  • https://doi.org/10.4213/mzm10760
  • http://mi.mathnet.ru/eng/mz/v98/i3/p467

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Ch. Kulaev, “K voprosu o neostsillyatsii differentsialnogo uravneniya na grafe”, Vladikavk. matem. zhurn., 19:3 (2017), 31–40  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:231
    Full text:49
    References:32
    First page:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020